Alert archive / California / Gale Watches in 2011
Gale Watch 3, NWS San Diego, CA
NWS San Diego, CA issued this gale watch at May 28, 2011, 9:08 AM PDT. It took effect at May 28, 2011, 5:00 PM PDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- May 28, 2011, 9:08 AM PDT (16:08 UTC)
- In effect from
- May 28, 2011, 5:00 PM PDT
- Expired
- May 28, 2011, 3:12 PM PDT
- In force
- Issued by
- NWS San Diego, CA
The text
As transmitted, in the capitals the NWS used until 2016.
003 WHUS76 KSGX 281608 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 908 AM PDT SAT MAY 28 2011 PZZ775-290015- /O.EXT.KSGX.SC.Y.0014.000000T0000Z-110529T0000Z/ /O.NEW.KSGX.GL.A.0003.110529T0000Z-110530T0400Z/ /O.NEW.KSGX.SC.Y.0015.110530T0400Z-110530T1000Z/ WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 908 AM PDT SAT MAY 28 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... ...GALE WATCH IN EFFECT FROM 5 PM PDT THIS AFTERNOON THROUGH SUNDAY EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM SUNDAY TO 3 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A GALE WATCH. THIS GALE WATCH IS IN EFFECT FROM 5 PM PDT THIS AFTERNOON THROUGH SUNDAY EVENING. THE SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH LATE SUNDAY NIGHT. * WINDS: WEST 25 TO 30 KNOTS WITH GUSTS OVER 35 KNOTS POSSIBLE THIS EVENING THROUGH SUNDAY AFTERNOON. * WAVES: COMBINED SEAS BUILDING TO 11 FEET WITH A PERIOD OF 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ750-290015- /O.CON.KSGX.SC.Y.0014.110529T1000Z-110530T1000Z/ COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM- 908 AM PDT SAT MAY 28 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM SUNDAY TO 3 AM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM SUNDAY TO 3 AM PDT MONDAY. * WINDS: INCREASING TO WEST 20 TO 25 KNOTS LATE TONIGHT THROUGH EARLY MONDAY MORNING. * WAVES: COMBINED SEAS BUILDING TO 8 FEET WITH A PERIOD OF 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BALFOUR HTTP://WWW.WEATHER.GOV/SANDIEGO
2 follow-up statements
823 WHUS76 KSGX 282037 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 137 PM PDT SAT MAY 28 2011 PZZ750-290445- /O.EXT.KSGX.SC.Y.0014.110529T1000Z-110529T1600Z/ /O.EXB.KSGX.GL.A.0003.110529T1600Z-110530T0400Z/ /O.NEW.KSGX.SC.Y.0016.110530T0400Z-110530T1000Z/ COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM- 137 PM PDT SAT MAY 28 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 AM TO 9 AM PDT SUNDAY... ...GALE WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM SUNDAY TO 3 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM SUNDAY TO 3 AM PDT MONDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 3 AM TO 9 AM PDT SUNDAY. * WINDS: WEST 20 TO 25 KNOTS LATE TONIGHT THROUGH EARLY MONDAY MORNING....WITH FREQUENT GUSTS OVER 35 KT MID SUNDAY MORNING THROUGH SUNDAY EVENING. * WAVES: COMBINED SEAS BUILDING TO 8 FEET WITH A PERIOD OF 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ775-290445- /O.CON.KSGX.SC.Y.0014.000000T0000Z-110529T0000Z/ /O.CON.KSGX.GL.A.0003.110529T0000Z-110530T0400Z/ /O.CON.KSGX.SC.Y.0015.110530T0400Z-110530T1000Z/ WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 137 PM PDT SAT MAY 28 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... ...GALE WATCH REMAINS IN EFFECT FROM 5 PM PDT THIS AFTERNOON THROUGH SUNDAY EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM SUNDAY TO 3 AM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM SUNDAY TO 3 AM PDT MONDAY. A GALE WATCH REMAINS IN EFFECT FROM 5 PM PDT THIS AFTERNOON THROUGH SUNDAY EVENING. * WINDS: WEST 25 TO 30 KNOTS WITH GUSTS OVER 35 KNOTS POSSIBLE THIS EVENING THROUGH SUNDAY AFTERNOON. * WAVES: COMBINED SEAS BUILDING TO 11 FEET WITH A PERIOD OF 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BALFOUR HTTP://WWW.WEATHER.GOV/SANDIEGO
128 WHUS76 KSGX 282212 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 312 PM PDT SAT MAY 28 2011 PZZ775-290615- /O.CAN.KSGX.SC.Y.0014.000000T0000Z-110529T0000Z/ /O.UPG.KSGX.GL.A.0003.110529T0000Z-110530T0400Z/ /O.NEW.KSGX.GL.W.0006.110529T0000Z-110530T0400Z/ /O.CON.KSGX.SC.Y.0015.110530T0400Z-110530T1000Z/ WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 312 PM PDT SAT MAY 28 2011 ...GALE WARNING IN EFFECT UNTIL 9 PM PDT SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM SUNDAY TO 3 AM PDT MONDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS REPLACED BOTH THE SMALL CRAFT ADVISORY...THAT WAS IN EFFECT UNTIL 5 PM THIS EVENING...AND THE GALE WATCH WITH A GALE WARNING...WHICH IS IN EFFECT UNTIL 9 PM PDT SUNDAY. THE SECOND SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM SUNDAY TO 3 AM PDT MONDAY. * WINDS: WEST 25 TO 30 KNOTS WITH GUSTS OVER 35 KNOTS POSSIBLE THIS EVENING...INCREASING TO 30 TO 35 KNOTS WITH GUSTS TO 40 KNOTS SUNDAY. * WAVES: COMBINED SEAS BUILDING TO 10 FEET WITH A PERIOD OF 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ750-290615- /O.CON.KSGX.SC.Y.0014.110529T1000Z-110529T1600Z/ /O.UPG.KSGX.GL.A.0003.110529T1600Z-110530T0400Z/ /O.NEW.KSGX.GL.W.0006.110529T1600Z-110530T0400Z/ /O.CON.KSGX.SC.Y.0016.110530T0400Z-110530T1000Z/ COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM- 312 PM PDT SAT MAY 28 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM PDT SUNDAY... ...GALE WARNING IN EFFECT FROM 9 AM TO 9 PM PDT SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM SUNDAY TO 3 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 9 AM TO 9 PM PDT SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM PDT SUNDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM SUNDAY TO 3 AM PDT MONDAY. * WINDS: WEST 20 TO 25 KNOTS LATE TONIGHT THROUGH EARLY MONDAY MORNING....WITH FREQUENT GUSTS OVER 30 KT MID SUNDAY MORNING THROUGH SUNDAY EVENING. * WAVES: COMBINED SEAS BUILDING TO 8 FEET WITH A PERIOD OF 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TS HTTP://WWW.WEATHER.GOV/SANDIEGO
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this gale watch went out at May 28, 3:15 AM PDT, 5 hours 53 minutes earlier.
Area forecast discussion, May 28, 3:15 AM PDT, 5 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
315 AM PDT SAT MAY 28 2011
.SYNOPSIS...
AN UNSEASONABLY STRONG TROUGH OF LOW PRESSURE MOVING INLAND THROUGH
THE WEST WILL BRING STRONG GUSTY WEST WINDS IN THE MOUNTAINS AND
DESERTS INTO SUNDAY EVENING. IT WILL ALSO BRING MUCH COOLER
TEMPERATURES AND A DEEPER MARINE LAYER FOR LATE TONIGHT INTO SUNDAY
WITH SMALL CHANCES FOR LIGHT PRECIPITATION IN THE INLAND VALLEYS AND
ALONG THE COASTAL SLOPES. FAIR AND WARMER FOR MONDAY AND TUESDAY
WITH A SHALLOWER MARINE LAYER...THEN SLOW COOLING AND DEEPENING OF
THE MARINE LAYER FOR THE LATTER HALF OF THE WEEK WITH STRONGER
ONSHORE FLOW BRINGING ANOTHER AROUND OF GUSTY WEST WINDS IN THE
MOUNTAINS AND DESERTS.
&&
.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...
.SHORT TERM (TODAY THROUGH MONDAY)...
AN UNSEASONABLY STRONG TROUGH OF LOW PRESSURE WILL MOVE INLAND
THROUGH THE WEST THROUGH SUNDAY...MOVING INLAND INTO OREGON
TODAY...AND INTO NEVADA SUNDAY. IT WILL BRING STRONG GUSTY WEST
WINDS TO THE MOUNTAINS AND DESERTS INTO SUNDAY EVENING WITH
STRONGEST WINDS EXPECTED TONIGHT. ALONG AND NEAR THE DESERT SLOPES
OF THE MOUNTAINS...WINDS COULD GUST TO AROUND 60 MPH AT TIMES
TONIGHT. THE TROUGH OF LOW PRESSURE WILL ALSO BRING MUCH COOLER
TEMPERATURES FOR INLAND AREAS SUNDAY...WITH HIGH TEMPERATURES 25 TO
35 DEGREES BELOW AVERAGE...AND RAPID DEEPENING OF THE MARINE LAYER
LATE TONIGHT INTO SUNDAY MORNING WITH SMALL CHANCES OF LIGHT
PRECIPITATION FOR IN THE INLAND VALLEYS ON THE COASTAL MOUNTAIN
SLOPES. WARMER WITH WEAKER WINDS AND GREATER CLEARING FOR MONDAY AS
THE TROUGH OF LOW PRESSURE MOVES EAST AND WEAKENS AND WEAK HIGH
PRESSURE MOVES OVER CALIFORNIA.
&&
.LONG TERM (TUESDAY THROUGH FRIDAY)...
NEAR SEASONAL TEMPERATURES AND A SHALLOWER MARINE LAYER FOR
TUESDAY...THEN GRADUAL DEEPENING OF THE MARINE LAYER...COOLING...AND
STRONGER ONSHORE FLOW FOR GUSTY WEST WINDS IN THE MOUNTAINS AND
DESERTS AS ANOTHER TROUGH OF LOW PRESSURE DEVELOPS OVER THE EASTERN
PACIFIC AND MOVES TOWARD THE WEST COAST.
&&
.AVIATION...
280940Z...COAST/VALLEYS...CLEAR SKIES ARE EXPECTED TO GIVE WAY TO
AREAS OF MARINE STRATUS BEFORE DAWN...BUT CONFIDENCE IS LOW
REGARDING THE EXTENT...OR THE CIG HEIGHTS WITHOUT ANY REFERENCE AVBL
AT 0930Z. SOME 3-5SM VIS RESTRICTIONS ARE LIKELY FROM 12Z THROUGH
ABOUT 18Z AS WELL. SCT-BKN STRATUS AOB FL020 WILL BE POSSIBLE
THROUGH ABOUT 18Z. WIDESPREAD STRATUS LAYERS TO FL060 WILL REDEVELOP
AFTER 00Z THIS EVENING AND EXTEND TO THE COASTAL MTN SLOPES
OVERNIGHT.
MTNS/DESERTS...VFR UNDER A CLEAR SKY...EXCEPT AFTER ABOUT 03Z SUN
WHEN CLOUDS WILL OBSCURE THE COASTAL SLOPES TO NEAR FL060. WESTERLY
WINDS OF 35 TO 45 KTS ARE LIKELY AT TIMES OVER EXPOSED RIDGES AND
LOCALLY INTO THE DESERTS WITH ASSOCIATED STRONG UP/DOWN DRAFTS AND
LOCAL LLWS THROUGH SUN.
&&
.MARINE...
STRONG WESTERLY WINDS OFF POINT CONCEPTION WILL GENERATE A LARGE
SHORT-PERIOD WIND SWELL THROUGH SUN NIGHT. WINDS OF 20 TO 25 KT WITH
GUSTS TO 35 KT AT TIMES ARE EXPECTED SAT AND SUN. A SMALL CRAFT
ADVISORY IS IN EFFECT THROUGH SUN NIGHT...IN THE OUTER WATERS FOR
THE COMBINATION OF STRONG WINDS AND COMBINED SEAS OVER TEN FEET...
AND FOR THE INNER WATERS BEGINNING LATE TONIGHT WHERE WINDS WILL BE
20 TO 25 KT WITH GUSTS TO 30 KT...AND COMBINED SEAS AROUND TEN FEET
A FEW MILES OFFSHORE. WINDS AND SWELL WILL DECREASE ON MEMORIAL DAY.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...HIGH WIND WARNING FROM 6 PM THIS EVENING TO 6 AM PDT SUNDAY FOR
THE APPLE AND LUCERNE VALLEYS...COACHELLA VALLEY...
RIVERSIDE COUNTY MOUNTAINS...SAN BERNARDINO COUNTY
MOUNTAINS...SAN DIEGO COUNTY DESERTS...SAN DIEGO COUNTY
MOUNTAINS.
WIND ADVISORY UNTIL 6 PM PDT THIS EVENING FOR THE APPLE AND
LUCERNE VALLEYS...COACHELLA VALLEY...RIVERSIDE COUNTY
MOUNTAINS...SAN BERNARDINO COUNTY MOUNTAINS...SAN DIEGO
COUNTY DESERTS...SAN DIEGO COUNTY MOUNTAINS.
WIND ADVISORY FROM 6 AM TO 11 PM PDT SUNDAY FOR THE APPLE AND
LUCERNE VALLEYS...COACHELLA VALLEY...RIVERSIDE COUNTY
MOUNTAINS...SAN BERNARDINO COUNTY MOUNTAINS...SAN DIEGO
COUNTY DESERTS...SAN DIEGO COUNTY MOUNTAINS.
PZ...SMALL CRAFT ADVISORY UNTIL 3 AM PDT MONDAY FOR THE WATERS FROM
SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM
OUT INCLUDING SAN CLEMENTE ISLAND.
SMALL CRAFT ADVISORY FROM 3 AM SUNDAY TO 3 AM PDT MONDAY FOR
THE COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER
AND OUT 30 NM.
&&
PUBLIC...MARTIN
AVIATION/MARINE...JAD
NWS ON THE WEB AT WEATHER.GOV/SANDIEGOHazardous weather outlook, May 28, 5:45 AM PDT, 3 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 545 AM PDT SAT MAY 28 2011 CAZ042-043-048-050-055>058-060>062-PZZ750-775-291300- ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 545 AM PDT SAT MAY 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. STRONG GUSTY WEST WINDS IN THE MOUNTAINS AND DESERTS WITH AREAS OF BLOWING SAND AND BLOWING DUST IN THE DESERTS. STRONG GUST WEST WINDS OVER THE COASTAL WATERS WILL CAUSE HAZARDOUS SEAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY. THROUGH SUNDAY EVENING...STRONG GUSTY WEST WINDS IN THE MOUNTAINS AND DESERTS WITH AREAS OF BLOWING SAND AND BLOWING DUST IN THE DESERTS. STRONG GUST WEST WINDS OVER THE COASTAL WATERS WILL CAUSE HAZARDOUS SEAS. .SPOTTER INFORMATION STATEMENT... SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA...HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS. MARTIN
The office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 2:02 AM PDT | High Wind Warning | SGX | Riverside, San Bernardino, San Diego | 40 hr |
| May 28, 2:02 AM PDT | Wind Advisory | SGX | Orange, Riverside, San Bernardino, San Diego | 40 hr |
| May 28, 9:08 AM PDT | Small Craft Advisory | SGX | 42 hr | |
| May 28, 1:37 PM PDT | Small Craft Advisory | SGX | 37 hr | |
| May 28, 3:12 PM PDT | Gale Warning | SGX | 28 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.